| Model Number |
1012623-29 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was to treat the left common iliac artery with heavy calcification and stenosis.The 7x29 mm omnilink elite stent delivery system (sds) was being advanced and resistance was noted with the anatomy when the stent dislodged from the delivery system.The delivery system balloon was advanced into the stent and the stent was deployed.The outcome is satisfactory.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot of specific issue.Based on the information received, the investigation determined that the reported issue appears to be related to operational context.It was reported that the omnilink elite balloon expanding stent (bes) met resistance with the lesion resulting in the reported difficulty to advance and subsequent stent dislodgement.In this case, it is likely that the manipulation and interaction with the heavy calcification and stenosis in the lesion contributed to the reported stent dislodgement.Additionally, the bes balloon was advance to the stent and was deployed in the lesion.There is no indication of a product quality issue with respect to manufacture, design, or labeling; therefore, no product-related corrective action will be implemented in this case.